A 53-year-old member asked:
Disclaimer

my boyfriend stopped taking zoloft (sertraline) and since then he ejaculates prematurely, is this a normal side effect?

1 doctor answer
Dr. Aaron Haug
13 years experience Neurology
Yes.: Zoloft (sertraline) and other medications like it (ssris) can delay orgasm. Now that the medication has been stopped, this side effect has likely stopped as well.
Answered on Jan 14, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 59-year-old male asked:
Dr. Brian Golden
20 years experience Urology
Lower dose or switch: Delay or prevention of ejaculation is a side effect of all drugs in this class (ssris). Discuss these possible options with the prescriber of your me ... Read More
1
1 comment
4
4 thanks
A 47-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
You're not alone: Many men who take the stuff lose the ability to climax. Ask your physician whether you can go off for a day during which you plan sex, or whether you ... Read More
1
1 comment
A 32-year-old male asked:
Dr. Donald Gieck
13 years experience Clinical Psychology
Contact provider: Unless this was prescribed for anxiety that has suddenly returned, What you are describing sounds like withdrawal symptoms from sudden cessation of th ... Read More
A 47-year-old female asked:
Dr. Liesa Harte
28 years experience Family Medicine
Taper off: You should not stop those meds cold turkey. Talk to your doctor about tapering them. Best wishes to you.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month